# SDR AU510001566

- Difficulty date: October 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Part number: 137884E13
- Condition: Arced
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR GALLEY POWER NR 2 INDICATOR LIGHT DAMAGED AND WIRES W315-61-16A AND W315-62-16N DAMAGED FROM ARCING.
